# SDR DHL200080319C

- Difficulty date: January 20, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SURFACE SKIN RT SIDE FILLET WORN OUT OF LIMITS FS 480.000 XWC 0.000 NEAR L-23 RT.  REMOVED WORN FILLET IAW SRM 51-1-21 PG 1, FABRICATED FILLET IAW SRM 53-2-0, TREATED AND PRIMED IAW SRM 51-1-8, INSTALLED FILLET IAW 53-2-0 PG 10 TO 12.
